Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I have edema in my lower legs due to obesity and it become dark and scaley. How can I remove it ?

I have edema in my lower legs due to obesity . They have become dark, hard and scaley with a built up of a oily dirty film. How can I removve the buildup and smooth my legs? my legs are hard and scaley from edema. How can I make them smooth and remove the build up of oil and dirt.thanks, want to wear shorts again
Asked On : Sat, 9 Apr 2011
Answers:  2 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
Welcome to Healthcare Magic Forum

Oedema is seen in a lot of illness, first a diagnosis has to be made , only then a treatment can be suggested.

Please mention your ht, wt and any other present or past illness you may/have had.

Oedema does cause skin changes when it is present for a long time, for which homepathy is very effective, once the condition is properly diagnosed, you can start with homeopathy for the same.

For further enquires-
Answered: Mon, 11 Apr 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic

you should consult surgeon/physician

most probably you are having lymphatic oedema

get yourself checked up and a proper diagnosis is pre requisite for treatment
you should go for thyroid function tests also
you can body lotion like vaseline lotion

Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor